Hello. I desperately need help. Ive had rashes or tiny clustered red bumps on my hand for more than a week now. It's a little bit reddish. It's starting to get itchy. I've tried putting hydrocortisone creams but it doesnt seem to be working. It's very unappealing. Help please.
This does seem to be an allergic outbreak. Just application of a Steroid ointment will not do, you need to treta it with oral medications too.
Allergy is caused by an oversensitive immune system, which leads to a misdirected immune response. The immune system normally protects the body against harmful substances, such as bacteria and viruses. It reacts to substances (allergens) that are generally harmless and in most people do not cause a problem.
But in a person with allergies, the immune response is oversensitive. When it recognizes an allergen, it releases chemicals, such as histamines. This causes itching, swelling, mucus production, muscle spasms, hives, rashes, and other symptoms, which vary from person to person.
Food and drug allergies are common. Allergic reactions can also be caused by insect bites, jewelry, cosmetics, pollen, mold, pet dander, dust and other substances.
Treatment is with anti-histamine medications like Cetrizine/ Loratidine etc.
They will relieve the itching associated with the rash. You can apply Calamine lotion on the affected areas to soothe the skin.
The corticosteroid ointment can be used if the rash does not respond to the medications.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.